Differential Geometry and its Application. Vol.19, No.2 (2003), 211-222
Suggested Citation
Chaiwat Maneesawarng, Yongwimon Lenbury Total curvature and length estimate for curves in CAT(K) spaces. Differential Geometry and its Application. Vol.19, No.2 (2003), 211-222. doi:10.1016/S0926-2245(03)00031-7 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/20830
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Total curvature and length estimate for curves in CAT(K) spaces